Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Stomach pain after injection for fever - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hi
Doctor :   Hi
Doctor :   I am Dr. xxxxx
User :   My husband had fever 3days back
User :   He went to the doctor
Doctor :   ok
User :   doctor gave him injection and he also gave the medicines
User :   Fever came down
User :   but he has bad stomach pain
Doctor :   ok
User :   he gets pain repeatedly
User :   What might be the problem
Doctor :   stoamch can be from Gastro esophagea; reflex disease
Doctor :   I recommend Pantio 40mg daily for 1 mo
User :   what is reflex disease
Doctor :   2. It ccould be from liver or gall bladder disease , So I recommned Ultrasound of the abdomen for this
User :   k
User :   will it be serious
User :   issue
Doctor :   is the stomach pain very bad
User :   yes
Doctor :   where is the pain on belly
User :   yes and also above
Doctor :   get cbc, bun, creatinine, amylase, blood sugar, and Ultrasound ASAP and chat with me again
User :   k
Doctor :   Do not forget to use Pantop 40 daily
User :   sure
User :   ty
Doctor :   Thank you for consulting
Doctor :   Bye
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor